I am currently tirating down on Topamax and will take half of a 25mg pill tonight and do that for a few days. I am really trying to do this slow but soooo anxious to get it out of my system.
I am wondering if any one out there knows how long a drug stays in our blood after we swallow our last pill. It seems it takes so long for it to work, but how long till the flushes it?
I’m so done with his drug and ready to get back to just being on Effexor alone and being back to my 90%. I guess it’s just me and fex having a very long love affair.
One more question? Is it possible that the fex won’t have the same effect I had before I added the devil that is topomax? I’m a bit fearful of this :roll:
If I’m remembering correctly from my 5-week, unsuccessful trial of Topamax (didn’t get past 25 mg) I think it took at least 2 weeks once I was completely off it before I felt back to my usual level of yuck. That said, I don’t see why your Effexor will be any less effective - though it may take a few weeks for your MAV brain to get over the annoyance and get back to your 90%. (I know mine gets very annoyed with any med changes/trials and takes a while to recover…)
When you went off topa did you tirate down slowly or did you just stop? I took half of a 25mg for a few days than yesterday took my last one. Not going to take anymore and just wanted to see if you thought that was ok?
Have a great day!
My neurologist told me that at 25 mg, there was no need to taper. I’m ultra-paranoid, though, so I tapered for a week or so - till I decided I just wanted to be off the stuff and get back to “normal” again.
Ok good. I should be okay. I haven’t gotten a hold of my doctor yet so I just wanted to be sure.
Thanks. Are you going to give Effexor a shot?
l plan to start the topa soon. I am currently on cymbalta which is another snri similar to the effexor u r on. As you have been titrating down on the topa for a couple of weeks now, have u started noticing your symptoms improving again heading towards the 90% u once were before starting the topamax? Also please let us know once u hit the 90% mark again and your regular progress towards it now that u r off the topamax completely. I just want get all the info. I can so that I know what to expect if I have to let go off the topamax like u. Right now on cymbalta I’m hovering around 70% so let’s see what happens when I add the topamax. Thanks
Wow Nabeel, 70%!!! That’s FANTASTIC news!! I’m so happy to hear that as I know you were suffering.
I will definately keep you updated about being back to 90% on Effexor alone. I’m really hoping for that. It’s only been about 3 days but I feel just slightly better. These weird pulses in my head that make me feel dizzy and strange are slowly going away. So far that’s the only improvement I feel. But hey… I’m happy with that. I really hope the Topamax works better for you. It seems to work for so many here.
Keep us posted on how the Topamax is working. I know it takes a long time for it to work. So hang in there.
I’m haven’t started the topa yet. Am too scared that it will make ny symptoms a lot worst. Hence I’m getting all the facts ready before making a decision on whether to get on it or stick to my current 70%. I’m not happy with the 70% but will take it any day over what I was going thru earlier
Mp I’m really surprised that eventho u have been titrating down on the effexor for awhile now and u only just noticed a slight improved. It sounds like the topa is a v v strong drug
I’m still on the Effexor. I am actually going off the topomax. It’s been three days now I think since I stopped taking it and feeling a little bit better with each day. I think it is a very strong drug which is great for the people it works for. It just didn’t work for me. But again, I’ve seen so many people get better on it.
It’s not hard to go off at all. So I wouldn’t worry about it. I just did it extra slow and thats what I would recommend for anyone going off these dang pills. We don’t need to shock our Mav brains into panic mode.
Anyway, I would just recommend going slow.
Thanks MP. I meant you were going off the topa, wrote effexor by mistake. Let us know once you hit the full 90%